2019 Tentative Conference Schedule at a Glance

(Subject to Change)

Wednesday, June 5

8:00 a.m.- afternoon                   Registration

8:30 a.m. – 12:00 p.m.                Pre-Conference Workshop                                                           

1:00-2:00 p.m.                              First-Time Attendee Gathering                                 

                   Exhibitors set up & ready by 1:00

2:00-3:30 p.m.                              AUCCCO Welcome Reception (Cash Bar, Heavy Apps)

                  Showcase set up & ready by 2:00                                                            

4:00 – 5:30 p.m.                 Introduction & Keynote Speaker                                                                             

6:30 p.m.                                       Social Activity - TBD

Thursday, June 6

8:00 - 5:00                                     Registration and Info Table                                                         

8:00 - 9:30 a.m.                            Breakfast

8:30 - 9:30 a.m.                            AUCCCO Business Meeting

9:30 - 9:45 a.m.                            Break

9:45 – 10:45 a.m.                         Breakout Session #1 (4 60 min presentations)    

  • Flipping the Script: Multi-Modal Approach in Engaging and Mobilizing the Asian American Communities
  • De-stigmatizing Mental Health-- Keep Talking: End the Stigma
  • Trauma and Resiliency Informed Outreach
  • Student Mental Health Summit: Educating and Empowering Students 

10:45 - 11:00 a.m. Break

11:00 a.m. - 12:00 p.m.               Breakout Session #2 (4 60 min presentations)                                                    

  • Creative Outreach Programming: Single Servings - Treating Students to Wellness
  • Reach In, Reach Out: Touching the Masses through Innovative Outreach
  • "When the Saints go marching out: Implementing a Peer Education program"
  • Addressing The Big Picture- Utilizing A Needs Assessment To Guide Outreach Programming For International Students

12:00 - 1:00 p.m.                        Lunch on Own

1:15-2:45 p.m.         Breakout Session #3 (4 90 min presentations)                                               

  • Making the Big a little easier: Blending prevention and intervention through mental health literacy and gatekeeper training
  • Innovative and Intercultural Competent Training for Outreach and Prevention
  • The Next Big Idea in UCC Outreach: Standards of Practice
  • Level Up Your Suicide prevention                                                                                                              

2:45 – 3:00 p.m.                Break

3:00 – 4:30 p.m.                DEI Roundtable

4:30 – 4:45 p.m.                Break

4:45 – 5:45 p.m.                Breakout Session #4 (4 60 min presentations)

  • Assessment Story Project Report #1: What's Big? What's Easy?
  • Feeling the Love: An approach to working with couples and providing romantic relationship programming through outreach
  • How To Create an (AAPI)phany At Your University: Creative Programming to Support Asian American Pacific Islander (AAPI) Students
  • Living More as Ourselves (LMAO) - Saying "Yes, and..." to Social Anxiety

                                            Dinner on Own

Friday, June 7

7:30- 9:00 a.m.                                  Continental Breakfast                                                   

9:00 – 10:00 a.m.                              Breakout Session #5 (3 60 min presentations)

  • A Little Lagniappe Leading to a Big Idea: Collaboration between Counseling Center and Health Promotion Office
  • Making Workshops Work: Defining and Marketing Psycho-Educational Programs at Counseling Centers.
  • Responsive Outreach Utilizes All

10:00 – 10:15 a.m.                            Break                                                                   

10:15 – 11:15 a.m.                            Breakout Session #6 (3 60 min presentations)                                                    

  • Inclusion from the Ground Up
  • "SANA SANA: Creating a culture of self-care and community among Latinx college students at a PWI"
  • On a Budget: Creating a Successful Division-Wide De-stress Event for Students

11:30-12:00                                         Closing Remarks                                                                              


The Association For University and College Counseling Center Outreach
Powered by Wild Apricot Membership Software